# SDR UPS05844916

- Difficulty date: June 25, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 683 BULKHEAD CRACKED LBL 10 - RBL 24.  CUT OUT DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 53 -2-5 FIG 13.
